Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Nurmagomedov А. А. Polynomials, Orthogonal on Non-Uniform Grids. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2011, vol. 11, iss. 3, pp. 29-42. DOI: 10.18500/1816-9791-2011-11-3-2-29-42

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
10.08.2011
Full text:
(downloads: 153)
Language: 
Russian
Heading: 
UDC: 
517.5

Polynomials, Orthogonal on Non-Uniform Grids

Autors: 
Nurmagomedov А. А., Southern Mathematical Institute, Vladikavkaz Scientific Center of the Russian Academy of Sciences
Abstract: 

Asymptotic properties of polynomials pˆn(t), orthogonal with weight ∆tj on any finite set of N points from segment [−1, 1] are investigated. Namely an asymptotic formula is proved in which asymptotic behaviour of these polynomials as n tends to infinity together with N is closely related to asymptotic behaviour of the Lasiandra polynomials. Furthermore are investigated the approximating properties of the sums by Fourier on these polynomials..

References: 
  1. Агаханов С. А., Натансон Г. И. Функция Лебега сумм Фурье – Якоби // Вестн. Ленингр. ун-та. 1968. Вып. 1. С. 11–13.
  2. Бадков В. М. Оценки функции Лебега и остатка ряда Фурье – Якоби // Сиб. мат. журн. 1968. Т. 9, вып. 6. С. 1263–1283.
  3. Шарапудинов И. И. О сходимости метода наименьших квадратов // Мат. заметки. 1993. Т. 53, вып. 3. С. 131–143.
  4. Даугавет И. К., Рафальсон C. З. О некоторых неравенствах для алгебраических многочленов // Вестн. Ленинград. ун-та. 1974. No 19. С. 18–24.
  5. Конягин C. В. О неравенстве В. А. Маркова для многочленов в метрике L // Тр. Мат. ин-та АН СССР. 1980. No 145. С. 117–125.
  6. Нурмагомедов А. А. Об асимптотике многочленов, ортогональных на произвольных сетках // Изв. Сарат. ун-та. Нов. сер. 2008. Т. 8. Сер. Математика. Механика. Информатика, вып. 1. C. 28–31.
  7. Сеге Г. Ортогональные многочлены. М.: Физматгиз, 1962.